RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 26, Issue 5  


Properties of functions of several variables which can be sufficiently closely approximated by rational functions
E. P. Dolzhenko
641
Ito's stochastic equations and degenerate elliptic equations
M. I. Freidlin
653
On the class number of fields with complex multiplication
A. P. Novikov
677
A generalization of the Laplace transform
L. G. Zastavenko
687
The asymptotic distribution of integers on a hyperboloid of one sheet and ergodic theorems
B. F. Skubenko
721
Краевая задача для линейных и квазилинейных параболических уравнений. II
O. A. Ladyzhenskaya, N. N. Ural'tseva
753
On the completeness of a system of powers on a semi-axis
A. F. Leont'ev
781
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019